Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some convolution algebras of measures on $\left[ {1,\infty } \right)$ and a representation theorem for Laplace-Stieltjes transforms


Author: Louis Brickman
Journal: Bull. Amer. Math. Soc. 68 (1962), 459-462
DOI: https://doi.org/10.1090/S0002-9904-1962-10772-1
MathSciNet review: 0140892
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10772-1